# SDR P2EA00009

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 194.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK.  INTERCOASTAL CRACKED AT S 194.5, BETWEEN STR 111RH AND STR 12RH.  DEFECT SIZE:  LENGTH - 4.0 INCHES.  REPLACED FITTING AT BS 194.5 PER SRM 51-10-1, PAGE 5, 51-30-2.  COOPESA WO N1-0004-2-309, VAM 100 NR 503.  (X)
